Contact Anosov flows and the Fourier-Bros-Iagolnitzer transform

研究成果: ジャーナルへの寄稿記事

24 引用 (Scopus)

抄録

This paper is about spectral properties of transfer operators for contact Anosov flows. The main result gives the essential spectral radii of the transfer operators acting on an appropriate function space exactly and improves the previous result in Tsujii [Quasi-compactness of transfer operators for contact Anosov flows. Nonlinearity 23 (2010), 1495-1545]. Also, we provide a simplified proof by using the so-called Fourier-Bros-Iagolnitzer (FBI) (or Bargmann) transform.

元の言語英語
ページ(範囲)2083-2118
ページ数36
ジャーナルErgodic Theory and Dynamical Systems
32
発行部数6
DOI
出版物ステータス出版済み - 12 1 2012

Fingerprint

Anosov Flow
Transfer Operator
Mathematical operators
Contact
Transform
Spectral Radius
Spectral Properties
Function Space
Compactness
Nonlinearity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

これを引用

Contact Anosov flows and the Fourier-Bros-Iagolnitzer transform. / Tsujii, Masato.

:: Ergodic Theory and Dynamical Systems, 巻 32, 番号 6, 01.12.2012, p. 2083-2118.

研究成果: ジャーナルへの寄稿記事

@article{f1e9abf785cb43b9b1fc0811640f275f,
title = "Contact Anosov flows and the Fourier-Bros-Iagolnitzer transform",
abstract = "This paper is about spectral properties of transfer operators for contact Anosov flows. The main result gives the essential spectral radii of the transfer operators acting on an appropriate function space exactly and improves the previous result in Tsujii [Quasi-compactness of transfer operators for contact Anosov flows. Nonlinearity 23 (2010), 1495-1545]. Also, we provide a simplified proof by using the so-called Fourier-Bros-Iagolnitzer (FBI) (or Bargmann) transform.",
author = "Masato Tsujii",
year = "2012",
month = "12",
day = "1",
doi = "10.1017/S0143385711000605",
language = "English",
volume = "32",
pages = "2083--2118",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "6",

}

TY - JOUR

T1 - Contact Anosov flows and the Fourier-Bros-Iagolnitzer transform

AU - Tsujii, Masato

PY - 2012/12/1

Y1 - 2012/12/1

N2 - This paper is about spectral properties of transfer operators for contact Anosov flows. The main result gives the essential spectral radii of the transfer operators acting on an appropriate function space exactly and improves the previous result in Tsujii [Quasi-compactness of transfer operators for contact Anosov flows. Nonlinearity 23 (2010), 1495-1545]. Also, we provide a simplified proof by using the so-called Fourier-Bros-Iagolnitzer (FBI) (or Bargmann) transform.

AB - This paper is about spectral properties of transfer operators for contact Anosov flows. The main result gives the essential spectral radii of the transfer operators acting on an appropriate function space exactly and improves the previous result in Tsujii [Quasi-compactness of transfer operators for contact Anosov flows. Nonlinearity 23 (2010), 1495-1545]. Also, we provide a simplified proof by using the so-called Fourier-Bros-Iagolnitzer (FBI) (or Bargmann) transform.

UR - http://www.scopus.com/inward/record.url?scp=84868577127&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84868577127&partnerID=8YFLogxK

U2 - 10.1017/S0143385711000605

DO - 10.1017/S0143385711000605

M3 - Article

AN - SCOPUS:84868577127

VL - 32

SP - 2083

EP - 2118

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 6

ER -